Some recent preprints by members of the group

This page is updated only irregularly. See also the individual pages of the group members.

Publications by U. Görtz

H. Wu
The supersingular locus of unitary Shimura varieties with exotic good reduction

B. Banwait, F. Fité, with D. Loughran
Del Pezzo surfaces over finite fields and their Frobenius traces

F. Fité, X. Guitart
Fields of definition of elliptic k-curves and the realizability of all genus 2 Sato-Tate groups over a number field
to appear in Transactions of the AMS

P. Hartwig
Kottwitz-Rapoport and $p$-rank strata in the reduction of Shimura varieties of PEL type
Ann. Inst. Fourier (Grenoble) 65 (2015), no. 3, 1031-1103.

U. Terstiege, with: M. Rapoport, W. Zhang
On the Arithmetic Fundamental Lemma in the minuscule case
Compos. Math. 149 (2013), 1631-1666

M. Kreidl
On p-adic loop groups and Grassmannians
Math. Z. 276 (2014), Issue 3-4, pp. 859–888

M. Kreidl
A short note on vector bundles on curves

C. Kappen
Uniformly rigid spaces
Algebra Number Theory 6, Number 2 (2012), 341-388.

U. Terstiege
Intersections of special cycles on the Shimura variety for GU(1,2)
J. reine angew. Math. (Crelle), 684 (2013), 113-164.

On the reduction of the Siegel moduli space of abelian varieties of dimension 3 with Iwahori level structure
Münster J. Math. 4 (2011), 185-226.

M. Kreidl
Demazure resolutions as varieties of lattices with infinitesimal structure
J. Algebra 324 (2010).

Complete lists of publications

Please consult the individual pages of the members of the research group.